Alert archive / North Carolina / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 77, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this severe thunderstorm warning at Aug 10, 2007, 6:09 PM EDT for Onslow County, North Carolina. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 10, 2007, 6:09 PM EDT (22:09 UTC)
- Expired
- Aug 10, 2007, 7:15 PM EDT
- In force
- 66 min
- Issued by
- NWS Newport/Morehead City, NC
- Area
- Counties, with a storm outline in the text
County Onslow County, NC
The radar
The Morehead City radar (KMHX), 35 km from the middle of the area, began a volume at 22:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 10, 1:43 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 10.2 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2847 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 645 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 134 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 7.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KMHX 102209
SVRMHX
NCC133-102315-
/O.NEW.KMHX.SV.W.0077.070810T2209Z-070810T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
609 PM EDT FRI AUG 10 2007
THE NATIONAL WEATHER SERVICE IN NEWPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ONSLOW COUNTY IN EASTERN NORTH CAROLINA...
THIS INCLUDES THE CITIES OF...PUMPKIN CENTER...PINEY GREEN...NEW
RIVER AIR STATION...JACKSONVILLE...CAMP LEJEUNE MAIN GATE...
* UNTIL 715 PM EDT
* AT 603 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR VERONA...OR ABOUT NEAR NEW
RIVER AIR STATION...AND MOVING NORTHEAST AT 10 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
CAMP LEJEUNE MAIN GATE...MIDWAY PARK AND 6 MILES SOUTHEAST OF
JACKSONVILLE BY 615 PM EDT...
PINEY GREEN AND 6 MILES SOUTHEAST OF PUMPKIN CENTER BY 620 PM
EDT...
HUBERT AND 6 MILES NORTHWEST OF BEAR CREEK BY 625 PM EDT...
SILVERDALE AND SWANSBORO BY 630 PM EDT...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY
EVENING FOR EASTERN NORTH CAROLINA.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-800-889-6889...WHEN YOU CAN
DO SO SAFELY.
LAT...LON 3470 7755 3486 7722 3484 7721 3483 7718
3479 7719 3474 7712 3472 7712 3470 7709
3467 7712 3454 7745
TIME...MOT...LOC 2209Z 242DEG 35KT 3466 7740
$$
11What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 3:30 PM EDT, 2 hours 39 minutes earlier.
Area forecast discussion, Aug 10, 3:30 PM EDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
330 PM EDT FRI AUG 10 2007
.SYNOPSIS...
A COLDFRONT WILL MOVE ACROSS THE REGION TONIGHT AND STALL SOUTH OF
THE REGION SATURDAY. HIGH PRESSURE WILL BUILD BEHIND THE FRONT INTO
THE EARLY PART OF NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
LINE OF TSTMS FIRING OVER NORTHEAST NORTH CAROLINA INTO THE NORTHERN
PIEDMONT AND PROGRESSING TOWARD OUR CWA. WITH CAPE VALUES UPWARDS
OF 4000 J/KG...ANTICIPATE STORMS WILL QUICKLY STRENGTHEN WITH WIND
DAMAGE BEING THE PRIMARY THREAT. OUTSIDE OF RAIN AREAS...ANOTHER
WARM AND MUGGY NIGHT WITH MINS WITHIN A FEW DEGREES OF 80.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY NIGHT/...
ENOUGH MOISTURE AND INSTABILITY PRESENT FOR A DECENT CHANCE OF
SHOWERS/TSTMS THRU MUCH OF THE DAY ON SATURDAY. MAX TEMPS ON
SATURDAY WITH BE SEVERAL DEGREES COOLER THAN RECENT DAYS RANGING
FROM 85 TO 90. DRIER AIR FINALLY FILTERS IN BY SATURDAY NIGHT INTO
MONDAY WITH DEWPOINTS DOWN INTO THE MIDDLE AND UPPER 60S. A FEW
SPOTS WILL SEE MIN TEMPS INTO THE UPPER 6OS BY MONDAY MORNING.
&&
.LONG TERM /TUESDAY THROUGH FRIDAY/...
UPPER TROF MOVES OFF THE EAST COAST WITH UPPER HIGH BUILDING TO
OUR SOUTH THRU THE MIDDLE OF NEXT WEEK. UPPER FLOW BECOMES ZONAL
WHICH WILL RESULT IN NEAR NORMAL TEMPERATURES FOR MOST OF NEXT
WEEK. A MID-LEVEL SHORTWAVE WILL LEAD TO AN INCREASED CHANCE OF
SHOWERS/TSTMS BY FRIDAY.
&&
.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
WIDESPREAD MVFR VSBYS IN HAZE WILL PERSIST THROUGH THE REMAINDER
OF THE AFTERNOON HOURS. SCT SHRA/TS EXPECTED TO DEVELOP BETWEEN
21-01Z WESTERN TERMINALS 23-03Z EASTERN TERMINALS AHEAD OF AN
APPROACHING COLD FRONT. CLUSTERS/LINES OF SHRA AND STRONG TSRA
EXPECTED THIS EVENING WITH WIDESPREAD MVFR CIGS/VSBYS AND AREAS OF
IFR IN AND AROUND CONVECTION. THE COLD FRONT WILL MOVE ACROSS THE
WESTERN TERMINALS BETWEEN 09-12Z AND BETWEEN 12-15Z OVER EASTERN
TERMINALS. MVFR/LCL IFR VSBYS IN FOG POSSIBLE EARLY SAT MORNING
BEHIND FRONT THEN VFR EXPECTED THE REMAINDER OF THE DAY WITH LIGHT
NE WINDS.
SCT CONVECTIVE ACTIVITY POSSIBLE SAT AFTERNOON PRIMARILY OVER THE
EASTERN TERMINALS. POSSIBLE MVFR CIGS/VSBYS SAT NIGHT AS NE FLOW
DEVELOPS ACROSS THE AREA. VFR EXPECTED TO PREVAIL SUN-TUE.
&&
.MARINE...
SOUTHWEST FLOW CONTINUES OVER THE AREA THIS AFTERNOON WITH WINDS IN
THE 15 TO 20 KT RANGE WITH THE EXCEPTION OF THE FAR NORTHERN WATERS
WHERE SPEEDS ARE AROUND 10 KT. SCA CONTINUES OVER CENTRAL AND
NORTHERN WATERS AS SEAS ARE NOW IN THE 5 TO 7 FT RANGE. HAVE TRIMMED
BACK THE SCA FOR THE PAMLICO SOUND AND FAR NORTHERN WATERS AS WINDS
OVER THIS AREA HAVE NOT YET MATERIALIZED. WILL NOW HAVE SCA FOR BOTH
THE PAMLICO AND FAR NORTHERN WATERS IN EFFECT FROM 01Z UNTIL 06Z
SAT. COLD FRONT TO MOVE SOUTH CROSS THE WATERS OVERNIGHT AND EARLY
SAT WITH THE FRONT EXPECTED TO CLEAR THE SOUTHERN WATERS BY 15Z SAT.
LINGERING HIGHER SEAS WILL RESULT IN CONTINUED SMALL CRAFT
CONDITIONS OVER SOUTHERN WATERS THROUGH 18Z AND CENTRAL WATERS UNTIL
00Z. WINDS AND SEAS DIMINISH ACROSS THE AREA SAT NIGHT AND SUN WITH
LIGHT NE FLOW DEVELOPING AS WEAK SFC HIGH PRES BUILDS IN FROM THE
NORTH.
CONTINUED LIGHT WINDS/SEAS MON THRU WED WITH WEAK PRES GRADIENT OVER
THE AREA.
&&
.RIP CURRENTS...COMBINATION OF HIGH ASTRONOMICAL TIDES...ONSHORE
FLOW AND RESIDUAL SWELL WILL RESULT IN A MODERATE THREAT OF RIP
CURRENTS ALL BEACHES ON SAT.
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...EXCESSIVE HEAT WARNING UNTIL 7 PM EDT THIS EVENING FOR NCZ029-
044>047-079>081-090>095-098-103-104.
MARINE...SMALL CRAFT ADVISORY FROM 8 PM THIS EVENING TO 2 AM EDT
SATURDAY FOR AMZ135-150.
SMALL CRAFT ADVISORY UNTIL 8 PM EDT SATURDAY FOR AMZ152-154.
SMALL CRAFT ADVISORY UNTIL 2 PM EDT SATURDAY FOR AMZ156-158.
&&
SYNOPSIS...CTC
NEAR TERM...CTC
SHORT TERM...CTC
LONG TERM...CTC
AVIATION...JW
MARINE...JWHazardous weather outlook, Aug 10, 5:55 AM EDT, 12 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK FOR EASTERN NORTH CAROLINA NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 555 AM EDT FRI AUG 10 2007 NCZ029-044>047-079>081-090>094-098-103-104-111000- MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT- MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-ONSLOW- OUTER BANKS DARE-OUTER BANKS HYDE- 555 AM EDT FRI AUG 10 2007 ...EXCESSIVE HEAT WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. THUNDERSTORMS WILL DEVELOP AHEAD OF AN APPROACHING COLD FRONT LATE THIS AFTERNOON AND EVENING. SOME OF THESE THUNDERSTORMS WILL BE SEVERE WITH DAMAGING WINDS THE MOST LIKELY THREAT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. NCZ095-111000- CARTERET- 555 AM EDT FRI AUG 10 2007 ...EXCESSIVE HEAT WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. THERE IS A MODERATE THREAT OF RIP CURRENTS SOUTH OF CAPE LOOKOUT TODAY. THUNDERSTORMS WILL DEVELOP AHEAD OF AN APPROACHING COLD FRONT LATE THIS AFTERNOON AND EVENING. SOME OF THESE THUNDERSTORMS WILL BE SEVERE WITH DAMAGING WINDS THE MOST LIKELY THREAT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Special weather statement, Aug 10, 3:34 PM EDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 334 PM EDT FRI AUG 10 2007 NCZ029-045>047-103-102130- MARTIN-WASHINGTON-TYRRELL-MAINLAND DARE-OUTER BANKS DARE- INCLUDING THE CITIES OF...WILLIAMSTON...ROBERSONVILLE... PLYMOUTH...COLUMBIA...KILL DEVIL HILLS...KITTY HAWK...NAGS HEAD... SOUTHERN SHORES 334 PM EDT FRI AUG 10 2007 ...STRONG THUNDERSTORMS WILL AFFECT THE NORTHERN COASTAL PLAINS AND NORTHERN OUTER BANKS... A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT MARTIN...WASHINGTON... TYRRELL AND DARE COUNTIES THROUGH 530 PM. THESE THUNDERSTORMS ARE PRODUCING AN EXCESSIVE AMOUNT OF CLOUD TO GROUND LIGHTNING AND ANY OUTDOOR ACTIVITIES SHOULD BE MOVED INDOORS UNTIL THESE STORMS PASS. EXPECT VERY HEAVY RAINFALL AND WIND GUSTS OF 40 TO 50 MPH IN THE STRONGER THUNDERSTORMS. MOTORISTS SHOULD SLOW DOWN AND BE ALERT FOR STANDING WATER ON ROADWAYS. LISTEN TO NOAA WEATHER RADIO OR LOCAL NEWS MEDIA FOR FURTHER INFORMATION ON THESE THUNDERSTORMS. 11
Special weather statement, Aug 10, 4:27 PM EDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 427 PM EDT FRI AUG 10 2007 NCZ044-079-102200- PITT-GREENE- INCLUDING THE CITIES OF...GREENVILLE...SNOW HILL...HOOKERTON 427 PM EDT FRI AUG 10 2007 ...STRONG THUNDERSTORMS MOVING IN TO PITT AND GREENE COUNTIES... SCATTERED THUNDERSTORMS WILL MOVE INTO PITT AND GREEN COUNTIES THROUGH 6 PM. THESE THUNDERSTORMS ARE PRODUCING AN EXCESSIVE AMOUNT OF CLOUD TO GROUND LIGHTNING. ANY OUTDOOR ACTIVITIES SHOULD BE MOVED INDOORS UNTIL THESE THUNDERSTORMS PASS. EXPECT HEAVY RAINFALL AND WIND GUSTS OF 40 TO 50 MPH TO ACCOMPANY THESE THUNDERSTORMS. MOTORISTS DURING THE EVENING RUSH HOUR SHOULD BE ALERT FOR STANDING WATER ON ROADWAYS. 11
Local storm report, Aug 10, 4:53 PM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
453 PM EDT FRI AUG 10 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0441 PM HAIL ROBERSONVILLE 35.82N 77.25W
08/10/2007 E0.75 INCH MARTIN NC TRAINED SPOTTER
&&
CQLocal storm report, Aug 10, 5:08 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
508 PM EDT FRI AUG 10 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 PM TSTM WND DMG JAMESVILLE 35.81N 76.90W
08/10/2007 MARTIN NC COUNTY OFFICIAL
TREES DOWN IN TAR LANDING NEAR JAMESVILLE
&&
CQLocal storm report, Aug 10, 5:27 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
527 PM EDT FRI AUG 10 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0501 PM TSTM WND DMG 5 NW GREENVILLE 35.65N 77.44W
08/10/2007 PITT NC COUNTY OFFICIAL
NUMEROUS TREES DOWN IN BELVOIR AREA
&&
CQUELLSpecial weather statement, Aug 10, 6:01 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 601 PM EDT FRI AUG 10 2007 NCZ079-102300- GREENE- 601 PM EDT FRI AUG 10 2007 ...STRONG THUNDERSTORMS WILL AFFECT GREENE COUNTY UNTIL 700 PM EDT... AT 601 PM EDT...THERE WERE STRONG THUNDERSTORMS OVER CENTRAL GREENE COUNTY...OR ABOUT 10 MILES NORTH OF LA GRANGE...MOVING SOUTHEAST AT 20 MPH. THE STRONG THUNDERSTORMS WILL BE NEAR HOOKERTON AT 620 PM EDT. OTHER LOCATIONS TO BE AFFECTED BY THE STORMS INCLUDE SNOW HILL...JASON...SHINE...ARBA AND CASTORIA. WIND GUSTS OF 40 TO 50 MPH AND SMALL HAIL CAN BE EXPECTED WITH THESE STORMS. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON ROADWAYS AND LOCALIZED FLOODING IN LOW LYING AREAS. MOTORISTS SHOULD SLOW DOWN ON AREA ROADWAYS TO AVOID HYDROPLANING. THIS STORM IS PRODUCING AN EXCESSIVE AMOUNT OF DEADLY LIGHTNING. MOST LIGHTNING FATALITIES AND INJURIES OCCUR IN OPEN AREAS OR UNDER TREES. IF OUTDOORS...SEEK SHELTER IN A STURDY BUILDING OR CAR. DO NOT TAKE SHELTER IN SMALL SHEDS...UNDER ISOLATED TREEES...OR IN CONVERTIBLE AUTOMOBILES. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY EVENING FOR EASTERN NORTH CAROLINA. STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA OUTLETS FOR FURTHER UPDATES ON THE WEATHER SITUATION ACROSS THE AREA. 11
The office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 11:58 PM EDT | Special Marine Warning | MHX | 47 min | |
| Aug 10, 12:53 AM EDT | Marine Weather Statement | MHX | 37 min | |
| Aug 10, 1:36 AM EDT | Marine Weather Statement | MHX | 54 min | |
| Aug 10, 3:18 AM EDT | Marine Weather Statement | MHX | 57 min | |
| Aug 10, 4:20 AM EDT | Special Marine Warning | MHX | 55 min | |
| Aug 10, 5:06 AM EDT | Marine Weather Statement | MHX | 54 min | |
| Aug 10, 5:17 AM EDT | Marine Weather Statement | MHX | 58 min | |
| Aug 10, 6:12 AM EDT | Marine Weather Statement | MHX | 63 min | |
| Aug 10, 6:15 AM EDT | Marine Weather Statement | MHX | 45 min | |
| Aug 10, 7:16 AM EDT | Marine Weather Statement | MHX | 59 min | |
| Aug 10, 3:35 PM EDT | Special Marine Warning | MHX | 85 min | |
| Aug 10, 4:15 PM EDT | Severe Thunderstorm Warning | MHX | Martin | 60 min |
| Aug 10, 4:43 PM EDT | Severe Thunderstorm Warning | MHX | Pitt | 62 min |
| Aug 10, 4:58 PM EDT | Marine Weather Statement | MHX | 62 min | |
| Aug 10, 5:06 PM EDT | Severe Thunderstorm Warning | MHX | Beaufort | 54 min |
| Aug 10, 5:15 PM EDT | Severe Thunderstorm Warning | MHX | Greene | 45 min |
| Aug 10, 5:28 PM EDT | Severe Thunderstorm Warning | MHX | Craven, Lenoir | 62 min |
| Aug 10, 5:46 PM EDT | Special Marine Warning | MHX | 59 min | |
| Aug 10, 5:53 PM EDT | Tornado Warning | MHX | Dare | 37 min |
| Aug 10, 6:07 PM EDT | Severe Thunderstorm Warning | MHX | Pamlico | 53 min |
| Aug 10, 6:21 PM EDT | Severe Thunderstorm Warning | MHX | Carteret | 54 min |
| Aug 10, 6:32 PM EDT | Severe Thunderstorm Warning | MHX | Jones | 43 min |
| Aug 10, 6:39 PM EDT | Special Marine Warning | MHX | 96 min | |
| Aug 10, 7:14 PM EDT | Marine Weather Statement | MHX | 61 min | |
| Aug 10, 7:46 PM EDT | Severe Thunderstorm Warning | MHX | Duplin | 59 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.